Monatsh. Math. 179, 603-613 (2016) [DOI: 10.1007/s00605-015-0740-9]

Asymptotics of the Weyl Function for Schrödinger Operators with Measure-Valued Potentials

Annemarie Luger, Gerald Teschl, and Tobias Wöhrer

We derive an asymptotic expansion for the Weyl function of a one-dimensional Schrödinger operator which generalizes the classical formula by Atkinson. Moreover, we show that the asymptotic formula can also be interpreted in the sense of distributions.

MSC2010: Primary 34B24, 34L05; Secondary 34L40, 46E22.
Keywords: Schrödinger operators, distributional coefficients, Weyl function, asymptotics.

TeX file (30K) or pdf file (271K)